DECOMPOSITION OF DIRICHLET FORMS ASSOCIATED TO UNBOUNDED DIRICHLET OPERATORS

DOI QR코드

DOI QR Code

Ko, Chul-Ki

  • 발행 : 2009.03.31

초록

In [8], the author decomposed the Dirichlet form associated to a bounded generator G of a $weakly^*$-continuous, completely positive, KMS-symmetric Markovian semigroup on a von Neumann algebra M. The aim of this paper is to extend G to the unbounded generator using the bimodule structure and derivations.

키워드

KMS-symmetric Markovian semigroups;Dirichlet forms;Dirichlet operators;derivations

참고문헌

  1. S. Albeverio and D. Goswami, A remark on the structure of symmetric quantum dynamical semigroups on von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), no. 4, 571–579
  2. S. Albeverio and R. Hoegh-Krohn, Dirichlet forms and Markov semigroups on $C^{\ast}$-algebras, Comm. Math. Phys. 56 (1977), no. 2, 173–187 https://doi.org/10.1007/BF01611502
  3. F. Cipriani, Dirichlet forms and Markovian semigroups on standard forms of von Neumann algebras, J. Funct. Anal. 147 (1997), no. 2, 259–300 https://doi.org/10.1006/jfan.1996.3063
  4. F. Cipriani, F. Fagnola, and J. M. Lindsay, Spectral analysis and Feller property for quantum Ornstein-Uhlenbeck semigroups, Comm. Math. Phys. 210 (2000), no. 1, 85–105 https://doi.org/10.1007/s002200050773
  5. F. Cipriani and J.-L. Sauvageot, Derivations as square roots of Dirichlet forms, J. Funct. Anal. 201 (2003), no. 1, 78–120
  6. E. B. Davies and J. M. Lindsay, Noncommutative symmetric Markov semigroups, Math. Z. 210 (1992), no. 3, 379–411 https://doi.org/10.1007/BF02571804
  7. C. K. Ko, Remarks on the decomposition of Dirichlet forms on standard forms of von Neumann algebras, J. Math. Phys. 48 (2007), no. 11, 113504, 11 pp https://doi.org/10.1063/1.2804751
  8. Y. M. Park, Construction of Dirichlet forms on standard forms of von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 1, 1–14
  9. J.-L. Sauvageot, Tangent bimodule and locality for dissipative operators on $C^{\ast}$-algebras, Quantum probability and applications, IV (Rome, 1987), 322–338, Lecture Notes in Math., 1396, Springer, Berlin, 1989 https://doi.org/10.1007/BFb0083561
  10. O. Bratteli and D. W. Robinson, Operator algebras and quantum-statistical mechanics. II, Equilibrium states. Models in quantum-statistical mechanics. Texts and Monographs in Physics. Springer-Verlag, New York-Berlin, 1981
  11. Y. M. Park, Remarks on the structure of Dirichlet forms on standard forms of von Neumann algebras, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 8 (2005), no. 2, 179–197

피인용 문헌

  1. 1. Derivations and Dirichlet forms on fractals vol.263, pp.8, 2012, doi:10.4134/BKMS.2009.46.2.347